×

Found 15,986 Documents (Results 1–100)

100
MathJax

Integral analogue of the first initial-boundary value problem for second-order hyperbolic and parabolic equations. (English. Russian original) Zbl 07518143

Math. Notes 111, No. 4, 562-570 (2022); translation from Mat. Zametki 111, No. 4, 540-550 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On some classes of inverse problems of recovering the heat transfer coefficient in stratified media. (English. Russian original) Zbl 07505238

Sib. Math. J. 63, No. 2, 206-223 (2022); translation from Sib. Mat. Zh. 63, No. 2, 252-271 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Min-max principles with nonlinear generalized Rayleigh quotients for nonlinear equations. (English. Russian original) Zbl 07504057

J. Math. Sci., New York 260, No. 6, 738-747 (2022); translation from Probl. Mat. Anal. 113, 29-36 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software